Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 717540, 9 pages
http://dx.doi.org/10.1155/2013/717540
Research Article

Solution of Fractional Partial Differential Equations in Fluid Mechanics by Extension of Some Iterative Method

Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt

Received 23 September 2013; Accepted 7 November 2013

Academic Editor: Tie-cheng Xia

Copyright © 2013 A. A. Hemeda. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. H. He, “Nonlinear oscillation with fractional derivative and its applications,” in Proceedings of the International Conference on Vibrating Engineering 98, Dalian, China, 1988.
  2. J. H. He, “Some applications of nonlinear fractional differential equations and their approximations,” Bulletin of Science, Technology & Society, vol. 15, no. 2, pp. 86–90, 1999. View at Google Scholar
  3. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  5. K. Al-Khaled and S. Momani, “An approximate solution for a fractional diffusion-wave equation using the decomposition method,” Applied Mathematics and Computation, vol. 165, no. 2, pp. 473–483, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Mainardi, Y. Luchko, and G. Pagnini, “The fundamental solution of the space-time fractional diffusion equation,” Fractional Calculus & Applied Analysis, vol. 4, no. 2, pp. 153–192, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Hanyga, “Multidimensional solutions of time-fractional diffusion-wave equations,” The Royal Society of London A, vol. 458, no. 2020, pp. 933–957, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Huang and F. Liu, “The time fractional diffusion equation and the advection-dispersion equation,” The ANZIAM Journal, vol. 46, no. 3, pp. 317–330, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Huang and F. Liu, “The fundamental solution of the space-time fractional advection-dispersion equation,” Journal of Applied Mathematics & Computing, vol. 18, no. 1-2, pp. 339–350, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Momani, “Analytic and approximate solutions of the space-and time-fractional telegraph equations,” Applied Mathematics and Computation, vol. 170, no. 2, pp. 1126–1134, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Momani, “An explicit and numerical solutions of the fractional KdV equation,” Mathematics and Computers in Simulation, vol. 70, no. 2, pp. 110–118, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. Debnath and D. D. Bhatta, “Solutions to few linear fractional inhomogeneous partial differential equations in fluid mechanics,” Fractional Calculus & Applied Analysis, vol. 7, no. 1, pp. 21–36, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Daftardar-Gejji and H. Jafari, “An iterative method for solving nonlinear functional equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 753–763, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. A. Hemeda, “New iterative method: application to the nth-order integro-differential equations,” Information B, vol. 16, no. 6, pp. 3841–3852, 2013. View at Google Scholar
  15. S. Bhalekar and V. Daftardar-Gejji, “New iterative method: application to partial differential equations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 778–783, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer, 1994. View at MathSciNet
  17. J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257–262, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. A. Hemeda, “Variational iteration method for solving nonlinear coupled equations in 2-dimensional space in fluid mechanics,” International Journal of Contemporary Mathematical Sciences, vol. 7, no. 37, pp. 1839–1852, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Öziş and A. Yıldırım, “Comparison between Adomian's method and He's homotopy perturbation method,” Computers & Mathematics with Applications, vol. 56, no. 5, pp. 1216–1224, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Momani and S. Abuasad, “Application of He's variational iteration method to Helmholtz equation,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1119–1123, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J.-H. He, “Variational principle for nano thin film lubrication,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 4, no. 3, pp. 313–314, 2003. View at Google Scholar · View at Scopus
  23. J.-H. He, “Variational principles for some nonlinear partial differential equations with variable coefficients,” Chaos, Solitons & Fractals, vol. 19, no. 4, pp. 847–851, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J.-H. He, “Variational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. J.-H. He and X.-H. Wu, “Variational iteration method: new development and applications,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 881–894, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. A. Hemeda, “Formulation and solution of nth-order derivative fuzzy integro-differential equation using new iterative method with a reliable algorithm,” Journal of Applied Mathematics, vol. 2012, Article ID 325473, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  27. S. Bhalekar and V. Daftardar-Gejji, “Solving evolution equations using a new iterative method,” Numerical Methods for Partial Differential Equations, vol. 26, no. 4, pp. 906–916, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. A. Hemeda, “Variational iteration method for solving wave equation,” Computers & Mathematics with Applications, vol. 56, no. 8, pp. 1948–1953, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. A. Hemeda, “Variational iteration method for solving nonlinear partial differential equations,” Chaos, Solitons and Fractals, vol. 39, no. 3, pp. 1297–1303, 2009. View at Google Scholar
  30. A. A. Hemeda, “Homotopy perturbation method for solving systems of nonlinear coupled equations,” Applied Mathematical Sciences, vol. 6, no. 93–96, pp. 4787–4800, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. A. Hemeda, “Homotopy perturbation method for solving partial differential equations of fractional order,” International Journal of Mathematical Analysis, vol. 6, no. 49–52, pp. 2431–2448, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. M. Caputo, “Linear models of dissipation whose Q is almost frequency indepedent—part II,” Geophysical Journal International, vol. 13, no. 5, pp. 529–539, 1967. View at Publisher · View at Google Scholar
  33. A. Y. Luchko and R. Groreo, The Initial Value Problem for Some Fractional Differential Equations with Caputo Derivative, Preprint series A80-98, Fachbreich Mathematik und Informatik, Freic Universitat Berlin, 1998.
  34. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  35. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at MathSciNet
  36. I. Podlubny, “Geometric and physical interpretation of fractional integration and fractional differentiation,” Fractional Calculus & Applied Analysis, vol. 5, no. 4, pp. 367–386, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. Y. Cherruault, “Convergence of Adomian's method,” Kybernetes, vol. 18, no. 2, pp. 31–38, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. A. J. Jerri, Introduction to Integral Equations with Applications, Wiley-Interscience, 2nd edition, 1999. View at MathSciNet
  39. A. A. Hemeda, “New iterative method: an application for solving fractional physical differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 617010, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. Z. Odibat and S. Momani, “The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2199–2208, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. G.-C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives—new Lagrange multipliers,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  42. G. C. Wu, “New trends in the variational iteration method,” Communications in Fractional Calculus, vol. 2, pp. 59–75, 2011. View at Google Scholar
  43. J.-H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet